ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On biconservative hypersurfaces in 4-dimensional Riemannian space forms

Turgay, Nurettin Cenk and Upadhyay, Abhitosh (2019) On biconservative hypersurfaces in 4-dimensional Riemannian space forms. In: MATHEMATISCHE NACHRICHTEN, 292 (4). pp. 905-921.

Full text not available from this repository.
Official URL: https://doi.org/10.1002/mana.201700328

Abstract

In this paper, we study biconservative hypersurfaces in Sn and Hn. Further, we obtain complete explicit classifications of biconservative hypersurfaces in 4-dimensional Riemannian space forms with exactly three distinct principal curvatures.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to MATHEMATISCHE NACHRICHTEN
Keywords: biconservative hypersurfaces; biharmonic submanifolds; null 2-type submanifolds; Riemannian space forms
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 24 May 2019 13:01
Last Modified: 24 May 2019 13:01
URI: http://eprints.iisc.ac.in/id/eprint/62334

Actions (login required)

View Item View Item